MAUDE Adverse Event Report: TRI-STATE DE MEXICO, S. DE R.L. DE C.V; VANTEX 7F 20CM 3L CVC BUNDLE PLUS

TRI-STATE DE MEXICO, S. DE R.L. DE C.V; VANTEX 7F 20CM 3L CVC BUNDLE PLUS
Catalog Number CMPV7203LBPA
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "the 25g needle is not securing to the syringe".There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, "the 25g needle is not securing to the syringe".

Common Device Name
VANTEX 7F 20CM 3L CVC BUNDLE PLUS
Manufacturer (Section D)
TRI-STATE DE MEXICO, S. DE R.L. DE C.V
calzada presidente venustiano
desarollo industrial colorado
mexicali baja california 21397
MX  21397
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19710823
Report Number3004519921-2024-00032
Device Sequence Number18271115
Product Code LRO
UDI-Device Identifier00653160367522
UDI-Public00653160367522
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCMPV7203LBPA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown